See Alike in...

Alike App

Browser

Froggygf

653d

I’m a student but it’s so hard to keep up with even one class a semester because my energy levels are so low and my pain is so high. Any advice?

    • wise

      653d

      TALK TO YOUR PROFESSORS! no one can help you if they don't know what's going on. there may even be resources your school offers for disabled students or accommodations you can ask for, but you won't know if you don't ask for help

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion